Journal of Statistical Physics

, Volume 1, Issue 1, pp 25–40

Stochastic representation of nearly-Gaussian, nonlinear processes

  • W. C. Meecham

DOI: 10.1007/BF01007239

Cite this article as:
Meecham, W.C. J Stat Phys (1969) 1: 25. doi:10.1007/BF01007239


The use of polynomial functionals of the white noise process is discussed for the treatment of nonlinear random processes. It is noted that such treatments are useful for nearly-Gaussian processes. Applications of such representations to nonlinear systems and to nonlinear fluid mechanics problems (turbulence) are reviewed.

Key words

Nonlinear ProcessesStochasticTurbulenceWiener

Copyright information

© Plenum Publishing Corporation 1969

Authors and Affiliations

  • W. C. Meecham
    • 1
    • 2
  1. 1.University of CaliforniaLos Angeles
  2. 2.RAND CorporationSanta Monica